MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number 8886660821
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, there was a faulty suture with detached needle.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 18750
DO  18750
MDR Report Key7713736
Report Number9612501-2018-01341
Device Sequence Number1065179
Product Code GAM
UDI-Device Identifier10884523003949
UDI-Public10884523003949
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number8886660821
Device Catalogue Number8886660821
Device Lot NumberD8B0494FX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1